Relvar Elipta

I suffer with bronchiecstasis and Asthma and have been taking Relvar Elipta for the last 18 months. Recently I was diagnosed as having an abscess on my lung and have been taking a long course of Co-amoxiclav as a first step in trying to get rid of the infection. Lately however I have noticed that soon after taking the Relvar Elipta I start with a coughing spell that lasts all day. I have stopped taking the Relvar Elipta to see what effect this has. After 3 days my coughing and sputum production has been reduced dramatically. Also the sputum colour has lightened and no longer looks like mustard paint.

Has anyone who takes Relvar Elipta noticed similar effects the inhalation of the powder has?

2 Replies

oldestnewest
  • relvar as the steriod in, ask to try the anora none steroid, it was a a BLF head nurse what had me off relvar, and on anora, as he was shocked i was even given it, as i dont need it yet,

  • I think that maybe you should get to see your bronciectasis consultant to find out if you should have been using Relvar Elipta. There is some information that bronchs should not take this but I am only a patient and think you need specialist advice. In any case, if you stop using that one you will need your consultant to prescribe something else.

You may also like...